Oily Skin, Excessive sweating
- 12-11-2009, 10:04 AM
Oily Skin, Excessive sweating
If someone on TRT were to tell you they had these symptoms what would your initial diagnosis be? What are these two things indicative of?
i realize you need more numbers to get a true idea, but in general would these things be indicative of anything?
Assuming the person is on HRT.
- 12-11-2009, 08:41 PM
I would first say get your E levels checked. When mine were high I got bacne, and would sweat a lot (especially my back and chest). And have hot flashes now and then.
I still have a little bacne, doesn't seem to want to go away that easy. But it's no where as bad as it was when I wasn't taking any AI.
- 12-11-2009, 09:05 PM
im actually thinking mine is low. Im taking .5 Anast. twice a week. i think its too much. Getting blood work soon.
12-13-2009, 12:23 PM
I have this problem the oily skin is do to being on TRT some men get this I am so bad I use a baby wipe 4x's a day on my face to keep the oil out of my eyes. If you think your E2 levels are to low you will have some bad ED problems and not get any night time or morning wood. Try stopping it and see if your night time and morning wood comes back. Here is what I tell men so they don't go to low.
What I found is if you go to low taking arimidex, it's the length of time your to low, if your too low say for 8 weeks it can take your body a longer time to make more Estradiol. Bottom line is to know how not to go to low. Keep a log on your dose and how you feel men going to low can't get it up taking Viagra. I went to low when I first tried Arimidex and did not know about going to low or how one feels to low, so I was low a good 8 weeks. I did not know I was low until my next labs.
The best gage I have found to control your Estradiol levels is to gage your night time and morning wood. At good levels or what I call the sweet spot you get your night time and morning wood back so strong it will wake you up and you can hang a coat on it.
Most men do good taking .25 mgs or 1/4 of a 1mg. pill, I use a pill cutter to cut the small pill in half then I stand it on the cut end and use a single edge razor to cut this in half. A good way to take arimidex is by how high your levels are. I tested over 90 pg/ml so we tried doing .5 mgs every other day after 8 weeks my next set of labs showed it did not move below 90, test said >90. So we did .5 mgs. every day in about 2 weeks I got some strong night time and morning wood back after not having them for many yrs.
I kept doing this dose and in 8 weeks my next set of labs said <20 back in the day labs were like this they did not have to good labs we have today they could not read lower the 20. My Dr. told me this looks to low to stop taking the Arimidex. The one thing I noticed was my wood stopped and stopping the Arimidex my wood came back in about 7 weeks my next test at 8 weeks was 24 pg/ml. So we went back on the Arimidex but the Dr. told me to take .5 mgs every 3 days I was on this dose not a week and lost wood. This is when I figured out going to low you lose wood. And the longer your too low the longer it takes to get levels back up.
I stopped the arimidex right away and got my wood back in 4 days. I then after playing with the dose for a time found the best dose is .25mgs every 2 to 3 days.
So lets say your labs are less the 50 pg/ml if your take .5 mgs you can go down so dam fast your miss the sweet spot of your wood and go to low. It's best with lower levels 50 and under to do less Arimidex .25mgs every 2 days if later your lose wood when it comes back go to every 3 days.
I have found estradiol is the hardest hormone to control, it goes up or down from month to month some times I need .25mgs every 2 days other times I need .25mgs everyday most of the time I do well on every 3 days.
So between wood and labs I do great and so do most of the men I have told this to. I keep a log on how much I am taking and how I feel. Doing this and reading back in my log I was able to tell when I was going to high or to low my Dr. lets me dose my arimidex by how I feel.
Over the yrs. I have posted this story until I am blue in the face.
Similar Forum Threads
- By Flaw in forum Nutrition / HealthReplies: 22Last Post: 03-30-2010, 01:17 PM
- By kevmac in forum Nutrition / HealthReplies: 15Last Post: 08-13-2009, 09:54 PM
- By GaryGGiraffe in forum SupplementsReplies: 7Last Post: 09-17-2008, 02:15 PM
- By T-Bone in forum General ChatReplies: 24Last Post: 10-11-2007, 02:00 PM